# SDR ZW0A0209603

- Difficulty date: September 12, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 20,903 hours, 7,112 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CRACKS FOUND ON NUMBER 2 PYLON THE FWD ACCESS HOLE AT NACELLE STA 116.5, OTBD AND INBD OF PYLON, CRACKS 1.625 INCHES LONG AT TOP FWD SECTION OF ACCESS HOLE.  CRACK IS VISIBLE ON OTBD AND INBD SIDE OF SKIN.  ACCOMPLISHED BOEING SERVICE BULLETIN 757-54-0037 DIRECTED BY EMLR 73249 TO INCORPORATE REPAIR.
